×

zbMATH — the first resource for mathematics

Regularity properties of certain families of chance variables. (English) Zbl 0023.24101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. L. Doob, Stochastic processes depending on a continuous parameter, Trans. Amer. Math. Soc. 42 (1937), no. 1, 107 – 140. · Zbl 0017.02701
[2] -, The law of large numbers for continuous stochastic processes, to appear in the Duke Mathematical Journal.
[3] J. L. Doob and Warren Ambrose, to appear in the Annals of Mathematics.
[4] A. Khintchine, Asymptotische Gesetze der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 4. · JFM 59.1153.01
[5] A. Kolmogoroff, Grundbegriffe der Wahrscheinlichkeitsrechnung, Ergebnisse der Mathematik, vol. 2, no. 3. · Zbl 0007.21601
[6] P. Lévy, Sur les intégrales dont les éléments sont des variables aléatoires indépendantes, Annali delle Università Toscane, Pisa, (2), vol. 3 (1934), pp. 337-366. · JFM 60.1157.01
[7] Paul Lévy, Observation sur un précédent mémoire de l’auteur, Ann. Scuola Norm. Sup. Pisa Cl. Sci. (2) 4 (1935), no. 2, 217 – 218 (French). · Zbl 0011.12505
[8] -, Théorie de l’Addition des Variables Aléatoires, Paris, 1937. · Zbl 0016.17003
[9] Jean Ville, Étude Critique de la Notion de Collectif, Paris, 1939. · Zbl 0021.14505
[10] Norbert Wiener, The ergodic theorem, Duke Math. J. 5 (1939), no. 1, 1 – 18. · Zbl 0021.23501 · doi:10.1215/S0012-7094-39-00501-6 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.